MathSciNet Relay Station
MathSciNet bibliographic data
MR1251658 (94k:60130) 60J85 (82C31)
Aldous, David Tree-based models for random distribution of mass. J. Statist. Phys. 73 (1993), no. 3-4, 625–641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement